# SDR UALA2010020100397

- Difficulty date: January 31, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 57,018 hours, 10,692 cycles
- Engine: Pwa PW4077
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Contaminated
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DOOR 4R ELECTRICAL BURNING ODOR ABOUT 25 HRS INTO FLIGHT SEEMED LIKE A 'WAVE' IT IS INTERMITTENT AND HAS HAPPENED TWICE NEAR JUMPSEAT AND DOOR NOT NEAR GALLEY CAN BE DETECTED NEAR THE HANDLE TO THE DOOR COULD ALSO POSSIBLY BE COMING FROM THE LAV F-A HAS NOTIFIED COCKPIT TWICE CPIT ADVISED FA TO TURN OFF CHILLERS, COFFEEMAKERS AND OVENS.  RAN CHILLERS, COFFEEMAKERS AND OVENS IN AFT GALLEY.  FOUND OLD COOKIE WRAPPED IN PLASTIC AND MELTED IN WARMING OVEN W51. THIS OVEN IS NEAR DOOR 4 RT IN AFT GALLEY.  NO OTHER ODORS NOTED.
